Journal of Symbolic Logic

A Note on Cardinal Exponentiation

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Silver and subsequently Galvin and Hajnal, got bounds on $2^{\aleph_\alpha}$, for $\aleph_\alpha$ strong limit cardinal of cofinality $>\aleph_0$. We somewhat improve those results.

Article information

Source
J. Symbolic Logic, Volume 45, Issue 1 (1980), 56-66.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740510

Mathematical Reviews number (MathSciNet)
MR560225

Zentralblatt MATH identifier
0439.03038

JSTOR
links.jstor.org

Citation

Shelah, Saharon. A Note on Cardinal Exponentiation. J. Symbolic Logic 45 (1980), no. 1, 56--66. https://projecteuclid.org/euclid.jsl/1183740510


Export citation